# SDR 01FDEA00805

- Difficulty date: September 4, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Pin
- Part number: 69139017
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AFT TERMINAL PIN BS 870. REMOVED AND REPLACED TERMINAL PIN PER 57-41-001-4.
